# SDR ASAA2016010714682

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 1,498 hours, 475 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  WAS ABLE TO SEND CALL, RECEIVE AUDIO BUT NOT TRANSMIT. ALSO SATCOM INTERFACE IN FMC WAS GLITCHY; I.E., MENUS WOULD CYCLE WITH NO BUTTON PUSHED. PRONOUNCED ECHO HEARD DURING TRANSMITTING.  ACFT GROUNDED.  ACCOMPLISHED SATCOM LED BEHAVIOR CHECK, CHECKS GOOD, ALL GREEN LIGHTS NOTED.  ACCOMPLISHED SATCOM COMM SYS TEST, OPS NORMAL REF AMM 23-15-00-730-801.
